# SDR AALA202205069802

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 24,303 hours, 9,448 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tube
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT ENGINE #1 OIL QUANTITY SHOWED ZERO OIL. OIL PRESSURE DECREASED. CREW SHUTDOWN ENGINE #1. EMERGENCY DECLARED, FLIGHT RETURNED TO JFK LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202205059802: REPLACED ENGINE #1 AFT SUMP OIL SUPPLY TUBE PER JOB CARD 08L40072013.** (CLOSED)
